MathSciNet Relay Station
MathSciNet bibliographic data
MR1853808 37D35 (28D05 37A60 37B10 82B05)
Mauldin, R. Daniel; Urbański, Mariusz Gibbs states on the symbolic space over an infinite alphabet. Israel J. Math. 125 (2001), 93–130.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement